Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 150, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Aug 18, 2007, 9:43 PM CDT for Bay County, Washington County, Florida. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 18, 2007, 9:43 PM CDT (02:43 UTC)
- Expired
- Aug 18, 2007, 10:30 PM CDT
- In force
- 47 min
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
Counties Bay County, FL, Washington County, FL
The radar
The Eglin Afb radar (KEVX), 25 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 2.7 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1163 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1525 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KTAE 190243
SVRTAE
FLC005-133-190330-
/O.NEW.KTAE.SV.W.0150.070819T0243Z-070819T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
943 PM CDT SAT AUG 18 2007
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME NORTHEASTERN BAY COUNTY IN THE PANHANDLE OF FLORIDA...
CENTRAL WASHINGTON COUNTY IN THE PANHANDLE OF FLORIDA...
THIS INCLUDES THE CITY OF VERNON...
* UNTIL 1030 PM CDT
* AT 936 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 19 MILES EAST OF VERNON...OR
ABOUT 17 MILES SOUTHEAST OF CHIPLEY...AND MOVING WEST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
VERNON BY 1030 PM CDT...
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3053 8582 3054 8581 3069 8581 3072 8580
3067 8544 3058 8544 3057 8540 3049 8540
3048 8582
$$
85-GIBBS1 follow-up statement
000
WWUS52 KTAE 190309
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1108 PM EDT SAT AUG 18 2007
FLC005-190318-
/O.CAN.KTAE.SV.W.0150.000000T0000Z-070819T0330Z/
BAY FL-
1008 PM CDT SAT AUG 18 2007
...THE SEVERE THUNDERSTORM WARNING FOR BAY COUNTY IS CANCELLED...
THE SEVERE STORM IS NOW IN WASHINGTON COUNTY.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3053 8582 3069 8581 3072 8580 3073 8552
3061 8550 3051 8552 3048 8582
$$
FLC133-190330-
/O.CON.KTAE.SV.W.0150.000000T0000Z-070819T0330Z/
WASHINGTON FL-
1008 PM CDT SAT AUG 18 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR WASHINGTON COUNTY...
AT 1004 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS OF 60 TO 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SUNNY HILLS TO VERNON TO POPLAR HEAD...OR ALONG A
LINE EXTENDING FROM 8 MILES SOUTHEAST OF VERNON TO VERNON TO 6 MILES
NORTHEAST OF VERNON...MOVING WEST AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
VERNON BY 1015 PM CDT...
FIVE POINTS BY 1020 PM CDT...
NEW HOPE BY 1025 PM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3053 8582 3069 8581 3072 8580 3073 8552
3061 8550 3051 8552 3048 8582
$$
18-WOOLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 7:45 PM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, Aug 18, 7:45 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 845 PM EDT SAT AUG 18 2007 .UPDATE...WX FEATURES THIS EVENING ARE REMNANT CIRCULATION OF ERIN MOVING INTO OK FROM NRN TX...A TUTT LOW OVER THE EASTERN GULF OF MEXICO...AND DANGEROUS HURRICANE DEAN APPROACHING JAMAICA FROM THE EAST. SHORT WAVE ENERGY ROTATING AROUND NORTHERN PERIPHERY OF TUTT LOW COMBINED WITH SEA BREEZES AND VERY UNSTABLE AIRMASS TRIGGERED SEVERAL STRONG TO SEVERE TSTMS ACROSS PORTIONS OF SOUTH CENTRAL GEORGIA AND THE FLORIDA BIG BEND DURING THE LATE AFTERNOON/EARLY EVENING. MAIN THREATS FROM THESE STORMS HAVE BEEN WET MICROBURSTS ...INTENSE LIGHTNING AND TORRENTIAL DOWNPOURS. RADAR TRENDS SHOW GA CONVECTION DIMINISHING QUICKLY WITH LOSS OF INSOLATION...HOWEVER BIG BEND CONVECTION STILL PACKING A PUNCH AND WILL WIND DOWN LATER THIS EVENING AS IT MOVES WESTWARD INTO THE EASTERN FL PANHANDLE. WILL UPDATE ZONE FCST TO REMOVE POPS FROM AL/GA ZONES. && .AVIATION....HAVE TEMPO GROUPS FOR TSRA AT KTLH UNTIL 02Z AND KABY UNTIL 03Z...THEN CONVECTION DIMINISHES LATER THIS EVENING. OTHERWISE...VFR WILL PREVAIL THROUGH THE TAF PERIOD. WILL LEAVE IN TEMPO GROUPS FOR MVFR VSBY IN FOG/MIST BETWEEN 09Z AND 12Z SUNDAY. && .MARINE...OBS TRENDS INDICATED ONSHORE WINDS NEAR SHORE AND SOUTHEAST OFFSHORE. SPEEDS WERE LESS THAN 10 KTS AND SEAS LESS THAN 2 FT. NO CHANGES FOR THE EVENING FCST UPDATE. && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && JAMSKI/WATSON
Hazardous weather outlook, Aug 18, 4:46 AM CDT, 16 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 546 AM EDT SAT AUG 18 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-191000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 546 AM EDT SAT AUG 18 2007 /446 AM CDT SAT AUG 18 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP OUT AHEAD OF A COLD FRONT JUST TO THE NORTH AND PUSH SOUTH ACROSS THE AREA DURING THE AFTERNOON AND EVENING HOURS. A FEW STORMS MAY REACH SEVERE LEVELS WITH THE MAIN THREAT BEING FREQUENT LIGHTNING...HAIL...GUSTY WINDS...AND HEAVY RAINFALL. THESE SHOWERS AND STORMS WILL LIKELY PERSIST INTO THE LATE EVENING HOURS BEFORE DISSIPATING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... AFTERNOON SHOWERS AND THUNDERSTORMS SHOULD REMAIN ISOLATED AT BEST THROUGH THE PERIOD. HEAT INDICES WILL BE SEVERAL DEGREES OVER 100 EACH DAY. WINDS OVER THE GULF COASTAL WATERS WILL BEGIN TO INCREASE LATER IN THE WEEKEND. AS HURRICANE DEAN PASSES NEAR THE YUCATAN CHANNEL MONDAY INTO TUESDAY...SWELLS WILL PROPAGATE NORTHWARD INTO THE NORTHEAST GULF RESULTING IN SEAS THAT COULD REACH ADVISORY LEVELS BY TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. GIBBS
In the hours before
Special weather statement, Aug 18, 6:39 PM CDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 739 PM EDT SAT AUG 18 2007 FLZ017-027-190015- LEON-WAKULLA- 739 PM EDT SAT AUG 18 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR LEON AND WAKULLA COUNTIES... * UNTIL 815 PM EDT AT 734 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR WOODVILLE...OR 10 MILES SOUTHEAST OF TALLAHASSEE...MOVING WEST AT 25 MPH. PEOPLE IN NORTHEASTERN WAKULLA AND SOUTHERN LEON COUNTIES...INCLUDING THE CITY OF WOODVILLE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 12-WATSON
Special weather statement, Aug 18, 6:54 PM CDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 754 PM EDT SAT AUG 18 2007 FLZ018-019-190045- JEFFERSON-MADISON- 754 PM EDT SAT AUG 18 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR EASTERN JEFFERSON AND WESTERN MADISON COUNTIES... * UNTIL 845 PM EDT AT 745 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES WEST OF MADISON...MOVING WEST AT 15 MPH. PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 8-JAMSKI
Special weather statement, Aug 18, 7:16 PM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 816 PM EDT SAT AUG 18 2007 FLZ016-017-190100- GADSDEN-LEON- 816 PM EDT SAT AUG 18 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR GADSDEN AND LEON COUNTIES... * UNTIL 900 PM EDT AT 814 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM TALLAHASSEE TO 15 MILES NORTHWEST OF CRAWFORDVILLE...MOVING NORTHWEST AT 20 MPH. THESE STORMS WILL BE NEAR... QUINCY BY 900 PM EDT. PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 12-WATSON
Special weather statement, Aug 18, 8:23 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 923 PM EDT SAT AUG 18 2007 FLZ008>010-190215- COASTAL WALTON-HOLMES-WASHINGTON- 823 PM CDT SAT AUG 18 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR SOUTHWEST HOLMES...NORTHEAST WALTON AND NORTHWEST WASHINGTON COUNTIES... * UNTIL 915 PM CDT AT 812 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES NORTHWEST OF VERNON...MOVING NORTHWEST AT 15 MPH. PEA TO MARBLE SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING INTENSE CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 8-JAMSKI
Special weather statement, Aug 18, 8:41 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 941 PM EDT SAT AUG 18 2007 FLZ011-013-190230- CALHOUN-JACKSON- 841 PM CDT SAT AUG 18 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR CALHOUN AND JACKSON COUNTIES... * UNTIL 930 PM CDT AT 935 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES NORTHEAST OF BLOUNTSTOWN...MOVING WEST AT 20 MPH. PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 12-WATSON
Special weather statement, Aug 18, 9:30 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1030 PM EDT SAT AUG 18 2007 FLZ009>013-190315- BAY-CALHOUN-HOLMES-JACKSON-WASHINGTON- 930 PM CDT SAT AUG 18 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BAY...CALHOUN...HOLMES... JACKSON AND WASHINGTON COUNTIES... * UNTIL 1015 PM CDT AT 924 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF MARIANNA TO 8 MILES SOUTH OF MARIANNA TO 16 MILES NORTHWEST OF BLOUNTSTOWN...MOVING NORTHWEST AT 30 MPH. THESE STORMS WILL BE NEAR... CHIPLEY BY 1005 PM CDT. WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS HAVE ALREADY RESULTED IN DOWNED TREES AND POWER OUTAGES IN CALHOUN COUNTY. THE STORMS ARE ALSO PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 18-WOOL
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 7:24 PM CDT | Severe Thunderstorm Warning | TAE | Gadsden, Leon | 36 min |
| Aug 18, 8:00 PM CDT | Severe Thunderstorm Warning | TAE | Gadsden | 30 min |
| Aug 18, 8:16 PM CDT | Severe Thunderstorm Warning | TAE | Liberty | 29 min |
| Aug 18, 9:36 PM CDT | Severe Thunderstorm Warning | TAE | Jackson | 24 min |
| Aug 19, 3:48 PM CDT | Severe Thunderstorm Warning | TAE | Holmes, Jackson, Washington | 42 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.